Differential and Integral Equations

$p$-arcs in strongly monotone discrete-time dynamical systems

Janusz Mierczyński

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 7, Number 5-6 (1994), 1473-1494.

First available in Project Euclid: 23 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F12
Secondary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations


Mierczyński, Janusz. $p$-arcs in strongly monotone discrete-time dynamical systems. Differential Integral Equations 7 (1994), no. 5-6, 1473--1494. https://projecteuclid.org/euclid.die/1369329526

Export citation